# SDR AU981637

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B085641
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ON LANDING, THE RT OUTBOARD TE FLAPS STOPPED AT 25 DEGREES.  FURTHER ATTEMPTS TO DRIVE FLAPS RESULTED IN STALLED DRIVE ABILITY.  INVESTIGATION FOUND A SHEARED FITTING BETWEEN THE FLAP AND FLAP-DRIVE BALLSCREW.
